Proceedings of the Japan Academy

On cohomological dimension for paracompact spaces, I

Akihiro Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 489-494.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523295

Digital Object Identifier
doi:10.3792/pja/1195523295

Mathematical Reviews number (MathSciNet)
MR0150770

Zentralblatt MATH identifier
0113.37801

Subjects
Primary: 55.38

Citation

Okuyama, Akihiro. On cohomological dimension for paracompact spaces, I. Proc. Japan Acad. 38 (1962), no. 8, 489--494. doi:10.3792/pja/1195523295. https://projecteuclid.org/euclid.pja/1195523295


Export citation

References

  • [1] H. Cohen: A cohomological definition of dimension for locally compact spaces, Duke Math. Jour., 21(2), 209-222 (1954).
  • [2] C. H. Dowker: Mapping theorems for non-compact spaces, Amer. Jour. Math., 41, 200-242 (1947).
  • [3] C. H. Dowker: Cech cohomology theory and the axioms, Annals of Math., 51(2), 218-292 (1950).
  • [4] S. Eilenberg and N. Steenrod: Foundations of algebraic topology, Princeton Univ. Press (1952).
  • [5] M. Katetov: On expansion of locally finite coverings, Coll. Math., 6, 145-151 (1958).
  • [6] K. Morita: Star-finite coverings and the star-finite property, Math. Japonicae, 1, 60-68 (1948).
  • [7] K. Morita: On the dimension of normal spaces. II, Jour. Math. Soc. Japan, 2, 16-33 (1950).
  • [8] Yu. M. Smirnov: On strongly paracompact spaces, Izv. Acad. Nauk USSR, math. ser., 20, 253-274 (1956).

See also

  • Part II: Akihiro Okuyama. On cohomological dimension for paracompact spaces, II. Proc. Japan Acad., Volume 38, Number 9 (1962), 655--659.